I am wondering if the Rebif isn't elevating my blood pressure during the night. I wake up with a loud heart beat in my brain the day after my shot. I feel like my heart is racing sometimes. I dream really weird and have a very restless night. I have some reaction site problems and fatigue when I first started with the shots. Otherwise the side effects haven't been bad. Has anyone else had any blood pressure problems with Rebif? I am going to get a blood pressure cuff to check for the future. Thanks for sharing your experience.
Posts You May Be Interested In
Chris Powell's Weight Loss Blue-PrintEvery person needs to customize their diet for their body’s needs. Here, Chris Powell, author of Choose More, Lose More For Life, shares the three steps that will help you start losing weight now.Step 1: What’s Your Number?The key to successful weight loss is to customize your diet by targeting your body’s specific calorie needs. Metabolism is the...
Valentine’s Day: A Heart Healthy ApproachByTom Bonanti February 6, 2018In my line of work, most clients come to me because they want to look better. Big arms and nice quads are awesome goals, but I always try to emphasize that there are other fitness issues that also require attention. Regular checkups, effective stress management, and a heart healthy lifestyle are vital to a long healthy life...